# SDR SWAA2022022173735

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 4,190 hours, 1,886 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: R/H Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 OIL FILTER BYPASS LIGHT ILLUM. AT CRUISE ALT. RETARDED TO IDLE; LIGHT WENT OUT FOR ABOUT 2 MINUTES; THEN CAME ON AGAIN. SHUT ENGINE #2 DOWN. NO ABNORMAL ENGINE INDICATIONS NOTED DURING FLIGHT. /
